# SDR SWAA2016092608192

- Difficulty date: September 24, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N959WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36674
- Aircraft time: 18,808 hours, 11,047 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: FDC5555
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERWING EMERGENCY EXIT DOOR SIDE STRAP COVER LOOSE.     SECURED THE STRAP IAW SIP.
